Linear Matrix Inequality Optimization Approach to Exponential Robust Filtering for Switched Hopfield Neural Networks

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

This paper is concerned with the delay-dependent exponential robust filtering problem for switched Hopfield neural networks with time-delay. A new delay-dependent switched exponential robust filter is proposed that results in an exponentially stable filtering error system with a guaranteed robust performance. The design of the switched exponential robust filter for these types of neural networks can be achieved by solving a linear matrix inequality (LMI), which can be easily facilitated using standard numerical packages. An illustrative example is given to demonstrate the effectiveness of the proposed filter.

Original languageEnglish
Pages (from-to)573-587
Number of pages15
JournalJournal of Optimization Theory and Applications
Volume154
Issue number2
DOIs
Publication statusPublished - 2012 Aug 1
Externally publishedYes

    Fingerprint

Keywords

  • Exponential stability
  • H filtering
  • Hopfield neural networks
  • Linear matrix inequality (LMI)
  • Lyapunov-Krasovskii stability theory
  • Switched systems

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this